# SDR ABXA201010130133

- Difficulty date: September 24, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 68,605 hours, 32,128 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: 140T12040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ATTACH ANGLE ON THE AFT SIDE OF STA 786 BETWEEN LT & RT KEEL BEAMS IS CORRODED AND SEPARATING.  REMOVED AND REPLACED PANEL ATTACH ANGLE IAW B767 SRM 51-40-02.
